Electron. J. Diff. Eqns., Vol. 2005(2005), No. 101, pp. 1-4.

Solvability of quasilinear elliptic equations in large dimensions

Oleg Zubelevich

We study the solvability of quasilinear elliptic Dirchlet boundary-value problems. In particular, we show that if the dimension of the domain is large enough then the solution exists independent of the growth rate on right-hand side.

Submitted September 8, 2005. Published September 21, 2005.
Math Subject Classifications: 35J60.
Key Words: Boundary-value problems; nonlinear elliptic equations.

Show me the PDF file (161K), TEX file, and other files for this article.

Oleg Zubelevich
Department of Differential Equations and Mathematical Physics
Peoples Friendship University of Russia
Ordzhonikidze st., 3, 117198, Moscow, Russia
email: ozubel@yandex.ru

Return to the EJDE web page